The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry

Full-Text PDF (306 KB) | Metadata | Table of Contents | JNCG summary
Volume 11, Issue 3, 2017, pp. 827–843
DOI: 10.4171/JNCG/11-3-2

Published online: 2017-09-26

Cohomology of $\mathcal A_θ^\mathrm {alg} \rtimes \mathbb Z_2$ and its Chern–Connes pairing

Safdar Quddus[1]

(1) National Institute of Science Education & Research, Jatni, India

We calculate the Hochschild and cyclic cohomology of the noncommutative $\mathbb Z_2$ toroidal algebraic orbifold $\mathcal A_θ^\mathrm {alg} \rtimes \mathbb Z_2$. We also calculate the Chern–Connes pairing of the even periodic cyclic cocycles with the known elements of $K_0 (\mathcal A_θ^\mathrm {alg} \rtimes \mathbb Z_2)$.

Keywords: Cyclic cohomology, noncommutative torus, Chern–Connes index

Quddus Safdar: Cohomology of $\mathcal A_θ^\mathrm {alg} \rtimes \mathbb Z_2$ and its Chern–Connes pairing. J. Noncommut. Geom. 11 (2017), 827-843. doi: 10.4171/JNCG/11-3-2